# SDR R61A2020011870030

- Difficulty date: December 31, 2019
- Submitted: January 18, 2020
- Operation: Air carrier
- Aircraft: N408YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000168
- Aircraft time: 32,311 hours, 24,909 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082003
- Condition: Corroded
- Location: Frames 74-84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK FOUND GOUGED AND CORRODED, RH I/B FR. 74-84 SEAT TRACK. REMOVED AND REPLACED R/H I/B FR. 74-84 SEAT TRACK PER SRM 51-40-08. RESTORED SURFACE PROTECTION REF. E175 SRM 51-23-04,51-23-05,51-23-06.
